MAUDE Adverse Event Report: ETHICON INC. J-VAC RESERVIOR BULB 100 CC; CATHETER TIP SUCTION

ETHICON INC. J-VAC RESERVIOR BULB 100 CC; CATHETER TIP SUCTION
Catalog Number 2160
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a patient underwent an unknown procedure on (b)(6) 2024 and a bulb reservoir was used.Delivered to supplier, material leaks.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device not returned additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.¿ did the reservoir come in contact with surgical instruments, surgical needles, sutures, sharp objects at any time? ¿ how was the case completed? ¿ did this issue contribute to any patient adverse event? ¿ please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep) no product is available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H3 evaluation: no product has been received for analysis.Retention sample review : no negative observation was found.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
J-VAC RESERVIOR BULB 100 CC
Common Device Name
CATHETER TIP SUCTION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21315167
Report Number2210968-2025-01408
Device Sequence Number8213967
Product Code JOL
UDI-Device Identifier10705031003293
UDI-Public(01)10705031003293(11)230526(17)280526(10)J2305563
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
CL II EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2160
Device Lot NumberJ2305563
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer02/08/2025
03/22/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date03/06/2025
04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown